# SDR CA130614003

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORTED A REJECTED TAKEOFF DUE TO ABNORMAL PARAMETER TORQUE FROM ENGINE NR 2 REACHING ONLY 72 PERCENT INSTEAD OF 90 PERCENT.  THE SPEED WAS BELOW 70KTS.  THE ON GROUND INVESTIGATION FOUND THE FAULT CODE 62 ON ENGINE NR 2 ELECTRONIC ENGINE CONTROL MEMORY.  THE ELECTRONIC ENGINE CONTROL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
